About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 629350, 8 pages
http://dx.doi.org/10.1155/2013/629350
Research Article

Single-Channel Data Broadcasting under Small Waiting Latency

Department of Computer Science, National Taipei University of Education, Taipei 10671, Taiwan

Received 5 March 2013; Accepted 18 March 2013

Academic Editor: Pin-Han Ho

Copyright © 2013 Hsiang-Fu Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsiang-Fu Yu, “Single-Channel Data Broadcasting under Small Waiting Latency,” Journal of Applied Mathematics, vol. 2013, Article ID 629350, 8 pages, 2013. doi:10.1155/2013/629350